# SDR AALA20060429

- Difficulty date: July 1, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT ROWS 14 AND 15 INOPERATIVE.  REPLACED BATTERY PACK FOR INOPERATIVE EMERGENCY LIGHTS AT ROWS 14 AND 15.  SYSTEM GROUND CHECKED NORMAL OPERATION.
